# SDR AU980023

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 441
- Propeller: Hartzl HCB3TN5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: 57270021
- Condition: Holed
- Location: Hyd Main
- Stage of operation: TO
- Nature of condition: K, O, J
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC PIPE TO FLAP SELECTOR CONTAINED PINHOLE LEAKS. LOSS OF HYDRAULIC FLUID
